Manufacturer: Sun Pharmaceutical Industries Ltd
Salt Composition : Paracetamol(125mg/5ml)
Bottle of 60ml Syrup
(Inclusive of all taxes)
Paarmol 125mg/5ml Syrup is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose.
Do not give your child Paarmol 125mg/5ml Syrup along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine.
Paarmol 125mg/5ml Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.
Paarmol 125mg/5ml Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-
Common side effects of Paarmol
Indigestion
Stomach pain
Nausea
Vomiting
caloric undernutrition.
acute liver failure.
liver problems.
a condition where the body is unable to maintain adequate blood flow called shock.
acetaminophen overdose.
acute inflammation of the liver due to hepatitis C virus.
Prescribe The Child’s Doctor
Your child’s age and body weight. So stick to the dose, time, and way prescribed by the doctor.
Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, toothache, neuralgia, colds and influenza, sore throat, backache, rheumatic pain and dysmenorrhoea.
autonomic neuropathy.
GI obstruction.
glaucoma.
obstructive uropathy.
reactive airway diseases.
myasthenia gravis.
infectious diarrhea.
cardiovascular disease.
Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paarmol 125mg/5ml Syrup is to be taken with food.
Store below 30°C
Do not panic. Unless your doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost time for the next dose. Do not give a double dose and follow the prescribed dosing schedule.
Consult a doctor before taking any medicines.
Give Paarmol 125mg/5ml Syrup to your child with food or milk to prevent an upset stomach.
Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses.
Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Inform the doctor if your child has liver disease as the dose may need to be adjusted.
If Paarmol 125mg/5ml Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paarmol 125mg/5ml Syrup is to be taken with food.
Q. How much Paarmol 125mg/5ml Syrup should I give to my child?
Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it. This depends on the strength of the medicine and the age of your child. You may also check the label or the leaflet inside the packaging for directions before use. The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. In case you are not sure how much to give, consult your child’s doctor.
Q. When will my child’s condition improve after taking Paarmol 125mg/5ml Syrup?
Paarmol 125mg/5ml Syrup usually starts working within 30 to 60 mins of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. In case the pain or fever persists longer, consult your child’s doctor immediately.
Q. My child vomited after taking Paarmol 125mg/5ml Syrup. What should I do?
If your child vomits within 30 minutes of taking Paarmol 125mg/5ml Syrup, repeat the dose again. If it has been more than 30 minutes after taking Paarmol 125mg/5ml Syrup and your child vomits, no need to repeat the dose and wait until it is time for the next dose. If you are not sure, consult your doctor.
Q. Can I give Paarmol 125mg/5ml Syrup to my child for low-grade fever?
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. But, you must always try to speak to your child’s doctor first.